# SDR IPXA12571415

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Dented
- Location: Bs 800 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK FWD PIT STA 800 STR 24L VERTICAL FRAME IS DENTED.  REMOVED DAMAGE FROM FWD PIT STA 800, STR 24L VERTICAL FRAME, FABRICATED  AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-972R, DETAIL 1.
